MathSciNet Relay Station
MathSciNet bibliographic data
MR429211 (55 #2230) 93B35
Davison, E. J.; Goldenberg, A. Robust control of a general servomechanism problem: the servo compensator. Automatica–J. IFAC 11 (1975), no. 5, 461–471.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement